MathSciNet Relay Station
MathSciNet bibliographic data
MR1452818 (99a:55009) 55Q05 (04A20 55Q52)
Pawlikowski, Janusz The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998), no. 10, 3083–3087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement